MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022 a patient was treated for an abdominal aortic aneurysm with a gore® excluder® conformable aaa endoprosthesis.The main trunk device was extended with gore® excluder® aaa endoprosthesis contralateral leg endoprostheses.During the procedure, the trunk device landed 5 mm below the left renal artery.The physician declined to reconstrain and reposition due to the patient's poor kidney condition.The right internal iliac artery was intentionally overstented.At the conclusion of the procedure, imaging reportedly showed distal migration of 15 mm and overstenting of the left internal iliac artery.The physician is taking a wait and see approach and is currently monitoring the patient for potential complications.
 
Additional Manufacturer Narrative
Device remains implanted.Gore® excluder® conformable aaa endoprosthesis (sn (b)(4)).Imaging has been requested from the physician so a product evaluation can be carried out.
 
Additional Manufacturer Narrative
Medwatch #3007284313-2022-01926 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14460470
Report Number3007284313-2022-01926
Device Sequence Number14627624
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public00733132618637
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model NumberPLC141000
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale